# SDR PLGA9701103

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354BE
- Make and model: Saab 340B
- Aircraft serial: 340B246
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Over Temped
- Location: Left
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, E, D

## Discrepancy

BOS - FLT 4949 - ON TAKEOFF ROLL, THE CREW REPORTED A RUMBLE AND POPPING NOISE.  THE LEFT ITT INDICATOR WAS PEGGED OUT ON HIGH END.  THE TAKEOFF WAS ABORTED.  THE F/O REPORTED ITT REACHED 1081 DEG FOR 30 SECONDS.  ENGINE WAS SHUT DOWN.  ENGINE WAS REPLACED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
